# SDR R61A2023092200517

- Difficulty date: September 8, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N238JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000239
- Aircraft time: 36,064 hours, 23,453 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17065216001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SHEAR CLIP AT FR82 AND BETWEEN STR 27L-28L REMOVED AND REPLACED SHEAR CLIP AT FR 82 BETWEEN STGR 27L-28L. REF EMB SRM 51-40-08, SEE WIPS AND TASKS FOR WORK PERFORMED.
